MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that vessel perforation occurred.The 90% stenosed, target lesion was located in a shunt in a severely tortuous forearm vessel.A 6.0mmx100mmx80cm sterling balloon catheter was advanced for use.However, when dilatation at 6 atmospheres was performed, the vessel ruptured and bleeding occurred.After that, long inflation at 2 atmospheres was performed and stopped the bleeding.However, physician believed that balloon might be stretched and over inflated.The procedure was completed with the original device.There were no patient complications.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
MDR Report Key11015674
Report Number2134265-2020-17447
Device Sequence Number11748362
Product Code DQY
UDI-Device Identifier08714729123699
UDI-Public08714729123699
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2022
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0023547952
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE WIRE: FUGA
Outcome Attributed to Adverse Event Required Intervention;